hrcak mascot   Srce   HID

Glasnik matematički, Vol. 47 No. 2, 2012


Publication date: December 2012

Published on HRČAK: 19 December 2012
Table of contents Full text
2-modular representations of the alternating group A_8 as binary codes (str.225-252) englishpdf 295 KB
L. Chikamai, Jamshid Moori, B. G. Rodrigues
Original scientific paper
 
On equal values of power sums of arithmetic progressions (str.253-263) englishpdf 130 KB
András Bazsó, Dijana Kreso, Florian Luca, Ákos Pintér
Original scientific paper
 
A remark on the injectivity of the specialization homomorphism (str.265-275) englishpdf 129 KB
Ivica Gusić, Petra Tadić
Original scientific paper
 
Elliptic curves over quadratic fields with fixed torsion subgroup and positive rank (str.277-284) englishpdf 114 KB
Mirela Jukić Bokun
Original scientific paper
 
On the number of divisors of n! and of the Fibonacci numbers (str.285-293) englishpdf 119 KB
Florian Luca, Paul Thomas Young
Original scientific paper
 
Exchange rings with many units (str.295-305) englishpdf 140 KB
Huanyin Chen
Original scientific paper
 
Composition of generalized derivations as a Lie derivation (str.307-324) englishpdf 167 KB
Vincenzo De Filippis, Giovanni Scudo
Original scientific paper
 
Finite p-groups all of whose maximal subgroups, except one, have its derived subgroup of order ≤ p (str.325-332) englishpdf 113 KB
Zvonimir Janko
Original scientific paper
 
Shapeless quasigroups derived by Feistel orthomorphisms (str.333-349) englishpdf 230 KB
Aleksandra Mileva, Smile Markovski
Original scientific paper
 
The Franke filtration of the spaces of automorphic forms supported in a maximal proper parabolic subgroup (str.351-372) englishpdf 220 KB
Neven Grbac
Original scientific paper
 
Global space-time L^p-estimates for the Airy operator on L^2(R^2) and some applications (str.373-379) englishpdf 106 KB
Aicha Chaban, Mohammed Hichem Mortad
Original scientific paper
 
On a free piston problem for Stokes and Navier-Stokes equations (str.381-400) englishpdf 204 KB
Boris Muha, Zvonimir Tutek
Original scientific paper
 
Approximation of periodic functions in weighted Orlicz spaces (str.401-413) englishpdf 139 KB
Yunus E. Yildirir
Original scientific paper
 
Linear independence and sets of uniqueness (str.415-420) englishpdf 113 KB
Hrvoje Šikić, Ivana Slamić
Original scientific paper
 
On the size of equifacetted semi-regular polytopes (str.421-430) englishpdf 139 KB
Tomaž Pisanski, Egon Schulte, Asia Ivić Weiss
Original scientific paper
 
Map of quasicomponents induced by a shape morphism (str.431-439) englishpdf 123 KB
Nikita Shekutkovski, Tatjana Atanasova-Pachemska, Gjorgji Markoski
Original scientific paper
 
Property A and asymptotic dimension (str.441-444) englishpdf 91 KB
Matija Cencelj, Jerzy Dydak, Aleš Vavpetič
Original scientific paper
 
Visits: 9.024 *